# SDR UIEA2012101600478

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 70,431 hours, 17,853 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 1 HOUR 10 MINUTES INTO THE FLIGHT,  ENCOUNTERED A "LT BLEED DUCT LEAK" EICAS MESSAGE, ALONG WITH "DUCT LEAK"  CAUTION LIGHT AND MASTER CAUTION LIGHTS.  THE LIGHTS AND EICAS MESSAGE INITIALLY CAME ON THEN WENT OFF AND CAME BACK ON STEADY.  ACCOMPLISHED THE BLEED DUCT LEAK NON-NORMAL CHECKLIST AND ALL CAUTION AND EICAS MESSAGES WENT OUT.  AIR TURNBACK ACCOMPLISHED; BACK TO DEPARTURE.  DISPATCH. BEING WORKED.
